Sums of squares of real polynomials

M. D. Choi, T. Y. Lam, B. Reznick

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publication$K$-theory and algebraic geometry: connections with quadratic forms and division algebras (Santa Barbara, CA, 1992)
PublisherAmer. Math. Soc., Providence, R.I.
Pages103-126
Number of pages24
Volume58
StatePublished - 1995

Publication series

NameProc. Sympos. Pure Math.
PublisherAmer. Math. Soc., Providence, RI

Cite this